Alert archive / Oklahoma / Flash Flood Watches in 2012

Flash Flood Watch 4, NWS Tulsa, OK

October 13, 201222 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Oct 13, 2012, 12:43 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 13, 2012, 7:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2012, 12:43 PM CDT (17:43 UTC)
In effect from
Oct 13, 2012, 7:00 PM CDT
Expired
Oct 14, 2012, 12:15 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS64 KTSA 131743
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CDT SAT OCT 13 2012

...FLASH FLOOD WATCH TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-140145-
/O.NEW.KTSA.FF.A.0004.121014T0000Z-121014T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1243 PM CDT SAT OCT 13 2012

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... 
  CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND 
  WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...
   CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES... 
  MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE... 
  OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...
   TULSA...WAGONER AND WASHINGTON. 

* FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING

* DEEP ATMOSPHERIC MOISTURE AND STRONG THUNDERSTORMS ARE EXPECTED
  TO SWEEP ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
  OVERNIGHT TONIGHT. ALTHOUGH THE STORMS ARE EXPECTED TO MOVE AT
  40 TO 50 MPH...SOME STORMS COULD TRACK BEHIND OTHERS...RESULTING
  IN RAINFALL ACCUMULATIONS OF TWO TO THREE INCHES OF RAIN IN A
  VERY SHORT PERIOD. METROPOLITAN AREAS WILL BE THE MOST
  VULNERABLE...ESPECIALLY IN NORTHEAST OKLAHOMA AND NORTHWEST
  ARKANSAS. THIS FLASH FLOOD THREAT IS EXPECTED TO BE
  SCATTERED...NOT WIDESPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

BE ESPECIALLY CAUTIOUS TONIGHT SINCE IT MAY BE HARDER TO RECOGNIZE
THE DANGERS OF FLASH FLOODING. MOTORISTS SHOULD NOT DRIVE THROUGH
WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES.


&&

$$
2 follow-up statements
105 
WGUS64 KTSA 140310
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT SAT OCT 13 2012

...FLASH FLOOD WATCH TONIGHT...

OKZ054>056-059>061-064>067-070-071-140415-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-121014T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-MUSKOGEE-MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
PAWNEE...TULSA...CLAREMORE...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...MUSKOGEE...EUFAULA
1010 PM CDT SAT OCT 13 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA...
NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. THE
RAIN HAS ENDED FOR THE NIGHT.

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-062-063-068-069-
072>076-141115-
/O.CON.KTSA.FF.A.0004.000000T0000Z-121014T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-MAYES-DELAWARE-CHEROKEE-ADAIR-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...VINITA...MIAMI...PRYOR...JAY...TAHLEQUAH...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1010 PM CDT SAT OCT 13 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHEROKEE...CHOCTAW...CRAIG...DELAWARE...HASKELL...LATIMER...LE 
  FLORE...MAYES...OTTAWA...PITTSBURG...PUSHMATAHA AND SEQUOYAH. 

* UNTIL 7 AM CDT SUNDAY

* SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST OVERNIGHT.
  1 TO 3 INCHES OF RAIN WILL BE POSSIBLE IN SOME PLACES WHICH MAY
  RESULT IN LOCALIZED FLASH FLOODING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WATCH
AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH
FLOODING IS OBSERVED OR IF A WARNING IS ISSUED.

BE ESPECIALLY CAUTIOUS TONIGHT SINCE IT MAY BE HARDER TO
RECOGNIZE THE DANGERS OF FLASH FLOODING. MOTORISTS SHOULD NOT
DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

$$
770 
WGUS64 KTSA 140515
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SUN OCT 14 2012

ARZ001-002-010-011-019-020-029-OKZ049-053-057-058-062-063-068-069-
072>076-140615-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-121014T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-CRAIG-OTTAWA-MAYES-DELAWARE-CHEROKEE-ADAIR-
SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...VINITA...MIAMI...PRYOR...JAY...TAHLEQUAH...STILWELL...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1215 AM CDT SUN OCT 14 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
HAS BEEN CANCELLED. THE HEAVIER THUNDERSTORM ACTIVITY HAS BEGUN TO
SHIFT EAST OF THE REGION EARLY THIS MORNING WITH ONLY A REW
LINGERING SHOWERS REMAINING.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Oct 13, 12:41 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 13, 12:41 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT SAT OCT 13 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL IMPROVE FOR A FEW HOURS THIS
AFTERNOON...HOWEVER SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
AFFECT MAINLY KBVO THROUGH ABOUT 21Z WITH AT LEAST BRIEF IFR
POSSIBLE. COLD FRONT WILL BE ACCOMPANIED BY LINE OF STRONG TO
SEVERE STORMS BETWEEN 03-09Z WITH IFR LIKELY IN STORMS. RAPID
IMPROVEMENT TO VFR AFTER FRONT PASSES TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 1051 AM CDT SAT OCT 13 2012/

DISCUSSION...
A COUPLE OF CLUSTERS OF ELEVATED THUNDERSTORMS CONTINUE TO LIFT
RAPIDLY NE TO THE WEST OF HIGHWAY 75 THIS MORNING...LIKELY BEING
ENHANCED BY AN EMBEDDED SHORTWAVE IN SSW FLOW AHEAD OF MAIN UPPER
LOW AND 40 KNOT LOW LEVEL JET ANALYZED FROM NW TEXAS THROUGH
CENTRAL OKLAHOMA. THIS EARLY ROUND OF STORMS UNLIKELY TO PRODUCE
SEVERE WEATHER...AND WILL COMPLICATE THE SITUATION SOME FOR LATER
TODAY AS IT COULD LIMIT INSTABILITY FOR A TIME. HOWEVER...ALL
INDICATIONS ARE THAT AS THE UPPER LOW MOVES NORTHEAST THE ATMOSPHERE
SHOULD RECOVER SUFFICIENTLY AHEAD OF THE PACIFIC COLD FRONT THAT A
WIDESPREAD ROUND OF SEVERE WEATHER WILL TAKE PLACE THIS EVENING
AND OVERNIGHT. IN THAT REGARD...FEW CHANGES TO PREVIOUS THINKING
AT THIS POINT...WITH THE 12Z NAM CONTINUING TO INDICATE A POCKET
OF SFC-BASED LI OF -10 TO -12 ACROSS NORTHERN AREAS FROM 03-09Z AS
MUCH COLDER TEMPS ALOFT SPREAD OVER THE AREA. STRENGTHENING LOW
LEVEL WIND FIELDS DURING THIS TIME SUGGEST AN ELEVATED TORNADO
THREAT SHOULD BE CONTINUED OVER MUCH OF THE FORECAST AREA.

OTHERWISE...POPS WERE RAISED A BIT THIS MORNING TO ACCOUNT FOR
ONGOING ACTIVITY. WILL NEED TO KEEP A CLOSE EYE ON SFC WIND GUSTS
TODAY AS PROFILER NETWORK INDICATING AROUND 40 KNOTS OF FLOW AT
925MB. FORECAST HIGH TEMPS LOOK OKAY AT THIS POINT.

PREV DISCUSSION... /ISSUED 637 AM CDT SAT OCT 13 2012/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS EXPECTED TO DEVELOP LATER THIS MORNING WITH MARGINAL
SURFACE HEATING/SOUTHERLY FLOW. MAIN CONVECTION EXPECTED TO MOVE
INTO NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND ACROSS THE
REMAINDER OF THE TAF SITES THIS EVENING WITH IFR CONDITIONS
EXPECTED IN THE STRONGER STORMS.

PREV DISCUSSION... /ISSUED 313 AM CDT SAT OCT 13 2012/

DISCUSSION...
COMPLEX SEVERE WEATHER SCENARIO TO PLAY OUT ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS
AFTERNOON INTO TONIGHT. A POTENT MID-LEVEL LOW CURRENTLY
OVER THE FOUR CORNERS AREA WILL EJECT OUT OF THE ROCKIES
AND INTO THE CENTRAL AND SOUTHERN PLAINS THIS AFTERNOON.
THERE ARE CURRENTLY THUNDERSTORMS EXTENDING FROM WESTERN
KANSAS INTO THE TEXAS PANHANDLE IN ASSOCIATION WITH THIS
FEATURE. THE WIND FIELD SUGGESTS THAT THIS ACTIVITY WILL
CONTINUE TO MOVE OFF TO THE NORTHEAST WHILE MAKING SLOW
PROGRESS TO THE EAST. NOT SURE IF THIS ACTIVITY WILL HOLD
TOGETHER TO MAKE IT INTO EASTERN OKLAHOMA THIS AFTERNOON.
HOWEVER...AS A SHORTWAVE EJECTS FROM THE MAIN LOW
AND MOVES ACROSS THE AREA THIS AFTERNOON THERE IS EXPECTED
TO BE THUNDERSTORM DEVELOPMENT ACROSS THE AREA. THESE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE
AS THE AIRMASS ACROSS THE AREA BECOMES INCREASINGLY UNSTABLE
WITH STRONG DEEP LAYER SHEAR. THE FORECASTED WIND PROFILES
SUGGEST THAT SUPERCELLS WILL BE POSSIBLE ESPECIALLY LATE IN
THE AFTERNOON AND DURING THE EVENING HOURS. THE ACTIVITY IS
EXPECTED TO PICK UP DURING THE EVENING HOURS AS THE MID-LEVEL
LOW MOVES ACROSS KANSAS PUSHING A COLD FRONT INTO THE AREA
AFTER MIDNIGHT. THE THUNDERSTORMS WILL POSSIBLY FORM A
A SQUALL LINE IN ADVANCE OF THE FRONT BEFORE EXITING THE AREA
TO THE EAST BEFORE SUNRISE ON SUNDAY. WITH ALL THAT SAID...WIND
GUSTS TO AROUND 70 MPH AND LARGE HAIL WILL BE THE CONCERN WITH
THE MAJORITY OF THE STORMS. HOWEVER...TORNADOES WILL BE POSSIBLE
DURING THE LATE AFTERNOON AND EVENING WITH THE SUPERCELLS THAT
DEVELOP. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS
WITH P.W. VALUES AROUND 1.70 INCHES WHICH IS QUITE HIGH FOR THIS
TIME OF YEAR.

CALMER WEATHER IS EXPECTED IN THE WAKE OF THE FRONTAL PASSAGE
WITH DRY CONDITIONS EXPECTED INTO MID-WEEK BEFORE ANOTHER
COLD FRONT MOVES THROUGH THE AREA. HAVE REDUCED THE CHANCES OF
SHOWERS AND THUNDERSTORMS WITH THE MID-WEEK FEATURE AS MOISTURE
WILL BE LACKING. WILL KEEP THE REMAINDER OF THE FORECAST DRY
WITH SURFACE HIGH PRESSURE AND A NORTHWESTERLY FLOW ALOFT IN
PLACE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM SUNDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 7 PM SATURDAY TO 7 AM SUNDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Oct 13, 4:50 AM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SAT OCT 13 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT SAT OCT 13 2012

...WIDESPREAD SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO THE
   OVERNIGHT HOURS INCLUDING THE THREAT FOR ISOLATED TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...THIS EVENING INTO THE OVERNIGHT HOURS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

POOR VISIBILITY.
	RISK...ELEVATED.
	AREA...NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A POTENT UPPER LEVEL STORM SYSTEM WILL IMPACT THE REGION LATE
THIS AFTERNOON INTO TONIGHT WITH WIDESPREAD SEVERE WEATHER LIKELY.
MULTIPLE CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS...WITH THE
POTENTIAL FOR A FEW EMBEDDED SUPERCELLS...WILL MOVE INTO EASTERN
OKLAHOMA BY LATE AFTERNOON OR EARLY EVENING. THIS ACTIVITY WILL
PUSH INTO NORTHWEST ARKANSAS LATE THIS EVENING INTO THE OVERNIGHT
HOURS. MODERATE INSTABILITY...COUPLED WITH STRONG WIND SHEAR
SUGGEST VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL BE LIKELY IN
THE STRONGER STORMS...INCLUDING THE THREAT FOR ISOLATED TORNADOES.
THE SEVERE WEATHER THREAT WILL END LATE TONIGHT AS STORMS SHIFT
EAST OF THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SEVERE WEATHER IS EXPECTED LATER TODAY.  WATCHES AND WARNINGS WILL
LIKELY BE REQUIRED...INCLUDING SPOTTER ACTIVATION. PERSONS SHOULD
CONTINUE TO MONITOR THE LATEST FORECAST THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FAST MOVING UPPER TROUGH WILL DIG INTO THE CENTRAL PLAINS BY MID
WEEK WITH THUNDERSTORM CHANCES INCREASING AS A COLD FRONT SWEEPS
THROUGH THE AREA. AT THIS TIME LOW LEVEL MOISTURE AND INSTABILITY
APPEARS LIMITED AHEAD OF SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:30 PM CDTSpecial Weather StatementTSACreek30 min
Oct 13, 5:01 PM CDTSpecial Weather StatementTSAOsage29 min
Oct 13, 5:14 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Rogers, Tulsa, Washington61 min
Oct 13, 6:12 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers48 min
Oct 13, 6:21 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington3 hr
Oct 13, 6:33 PM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner4 hr
Oct 13, 6:44 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa44 min

Nearby

Flash Flood Watches in Oklahoma, 2012Flash Flood Watches in Arkansas, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.